# SDR SWIA200514752

- Difficulty date: March 9, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 3,919 hours, 3,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  DRAG ANGLE REPAIRED IAW CRJ REO 601R-52-11-513.
